# SDR AALA20170216021

- Difficulty date: February 16, 2017
- Submitted: February 22, 2017
- Operation: Air carrier
- Aircraft: N967TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53617
- Aircraft time: 49,394 hours, 24,480 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 5935852504
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION ON RIGHT HAND TRAPEZOID FITTING ANGLE BETWEEN STATION 826 AND 845. REPLACED FITTING ANGLE PER SRM 57-09-00-001.
